Uniform AR's and ANR's
Compositio Mathematica, Volume 39 (1979) no. 2, p. 129-139
@article{CM_1979__39_2_129_0,
     author = {Michael, Ernest A.},
     title = {Uniform AR's and ANR's},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {2},
     year = {1979},
     pages = {129-139},
     zbl = {0385.54011},
     mrnumber = {546964},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_2_129_0}
}
Michael, E. Uniform AR's and ANR's. Compositio Mathematica, Volume 39 (1979) no. 2, pp. 129-139. http://www.numdam.org/item/CM_1979__39_2_129_0/

[1] R. Arens and J. Eells: On embedding uniform and topological spaces. Pacific J. Math. 6 (1956) 397-403. | MR 81458 | Zbl 0073.39601

[2] K. Borsuk: Theory of retracts, Monografie Matematyczne 44, Polish Scientific Publishers, Warsaw, 1967. | MR 216473 | Zbl 0153.52905

[3] C.H. Dowker: On a theorem of Hanner, Ark. Mat. 2 (1952) 307-313. | MR 50874 | Zbl 0048.41003

[4] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951) 353-367. | MR 44116 | Zbl 0043.38105

[5] J. Dugundji: Absolute neighborhood retracts and local connectedness in arbitrary metric spaces, Compositio Math. 13 (1958) 229-246. | Numdam | MR 113217 | Zbl 0089.38903

[6] J. Dugundji and E. Michael: On local and uniformly local topological properties, Proc. Amer. Math. Soc. 7 (1956) 304-307. | MR 77108 | Zbl 0071.38203

[7] O. Hanner: Retraction and extension of mappings of metric and non-metric spaces, Ark. Mat. 2 (1952) 315-360. | MR 50875 | Zbl 0048.41002

[8] J. Isbell: Uniform neighborhood retracts, Pacific J. Math. 11 (1961) 609-648. | MR 141074 | Zbl 0109.15402

[9] J. Isbell: Uniform spaces, Mathematical Surveys 12, American Mathematical Society, 1964. | MR 170323 | Zbl 0124.15601

[10] S. Lefschetz, Topics in topology, Princeton University Press, Princeton, 1942. | MR 7094 | Zbl 0061.39303

[11] E. Michael: On the completion of a uniformly LCn or ANR metric space, Bull. Amer. Math. Soc. 61 (1955), Abstract 847t, p. 571.

[12] E. Michael: Local properties of topological spaces, Duke Math. J. 21 (1954) 163-172. | MR 62424 | Zbl 0055.16203

[13] E. Michael: A short proof of the Arens-Eells embedding theorem, Proc. Amer. Math. Soc. 15 (1964) 415-416. | MR 162222 | Zbl 0178.25903

[14] E. Michael: Continuous selections and finite-dimensional sets. | Zbl 0405.54016

[15] C. Pixley: An example concerning continuous selections on infinite-dimensional spaces, Proc. Amer. Math. Soc. 43 (1974), 237-244. | MR 328858 | Zbl 0253.54010

[16] H. Toruńczyk: Absolute retracts as factors of normed linear spaces, Fund. Math. 86 (1974) 53-67. | MR 365471 | Zbl 0318.57005

[17] H. Toruńczyk: Factors of the Hilbert cube, Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 24 (1976), 757-765. | MR 445503 | Zbl 0341.54044